MAUDE Adverse Event Report: MAKO SURGICAL CORP. TIBIAL, CHECKPOINT, STERILE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. TIBIAL, CHECKPOINT, STERILE; STEREOTAXIC DEVICE, ROBOTICS
Model Number 111651
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Tibia checkpoint tip broke off in patient while extracting.Tip remaining in patient is roughly 2 mm.Case type: tha.Surgical delay: = 15 minutes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: tibia checkpoint tip broke off in patient while extracting.Tip remaining in patient is roughly 2 mm.Case type: tha.Surgical delay: = 15 minutes.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: review of the product history records indicate 09 devices were manufactured under lot no w60117-1.And accepted into final stock on 01/03/2012.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 111651, l/n w60117-1 shows no additional complaints related to the failure in this investigation.Conclusions: the event was not confirmed as the product was not available for inspection.The failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : device not returned.

Brand Name
TIBIAL, CHECKPOINT, STERILE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9511707
Report Number3005985723-2019-00916
Device Sequence Number2703576
Product Code OLO
UDI-Device Identifier00848486001353
UDI-Public00848486001353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number111651
Device Catalogue Number111651
Device Lot NumberW60117-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient Weight79